Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 6 found articles
 
 
  Localization of the dual functor in banban
 
 
Title: Localization of the dual functor in banban
Author: Pelletier, Joan Wick
Appeared in: Communications in algebra
Paging: Volume 5 (1977) nr. 12 pages 1317-1333
Year: 1977
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands